# SDR IPXA10658177

- Difficulty date: January 12, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T310090
- Part serial: 001338
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING OTBD T/E FLAP INBD L/E FAIRING DELAMINATION     COMPOSITE WET LAY UP REPAIR CARRIED OUT IAW SRM 51-70-03 PAR 5A (1) FIG 5 REV 45.
